MAUDE Adverse Event Report: THOMMEN MEDICAL AG ELEMENT MC INICELL, PF 6.0, E 6.0, L11.0; DENTAL IMPLANT

THOMMEN MEDICAL AG ELEMENT MC INICELL, PF 6.0, E 6.0, L11.0; DENTAL IMPLANT
Model Number 4.23.554
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 08/25/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Loss of osseointegration, implant achieved osseointegration, primary stability was achieved, implant was completely covered with bone, no thread tap used, xerostomia, heavy smoker, periodontal disease, immediate implantation, infection.Second time #27 failed, which is why restoration date precedes abutment date.

Brand Name
ELEMENT MC INICELL, PF 6.0, E 6.0, L11.0
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
THOMMEN MEDICAL AG
neckarsulmstrasse 28
grenchen 2540
CH  2540
Manufacturer (Section G)
THOMMEN MEDICAL AG
neckarsulmstrasse 28
grenchen 2540
CH   2540
Manufacturer Contact
astrid weber
neckarsulmstrasse 28
grenchen 2540
CH   2540
MDR Report Key15602934
Report Number3003184527-2022-01798
Device Sequence Number2263790
Product Code DZE
UDI-Device Identifier07640156470017
UDI-Public07640156470017
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K093615
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 10/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/18/2018
Device Model Number4.23.554
Device Lot Number3991
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2022
Initial Report FDA Received Date10/14/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/18/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age64 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite